... I am on ortho tri-cy lo and I am on my last two light blue pills of the 2nd week. This pasted monday, I had intercourse with my boyfriend and we used protection, a condom but he took the condom of and put himself inside of me for a few seconds and it was probably like 10 sec or so, I know it was silly of me, but we stopped since we had no protection. We both just found out that he has a disorder called tms tramatic masterbation syndrom, so he can't ejaculate due to this disorder, but around later on that day, my stomach started to feel strange, it didn't hurt but it was feeling wacky and it felt that way until friday now it feels fine but it feels like my stomach is completely empty and I don't get hungry or have an appetite that much, I think I'm worrying to much but still, I don't want to be pregnant or anything :( and I noticed that my stomach is a tiny bit bigger, I think I may have gained weight from the pills but it normal to gain weight this early from the pill?? And will I get a period this first month or the next? I was confused about that